# SDR HEEA088643

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 4619307020
- Condition: Mismarked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BUSHING WAS REMOVED FROM PACKAGE, FOUND THAT IT IS ACTUALLY BUSHING P/N 4619-307-026. TO BE SENT TO VENDOR FOR CREDIT.
